# SDR AALA202209309048

- Difficulty date: September 21, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 61,922 hours, 25,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Broken
- Location: Bs 480 Lbl 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN FORWARD CARGO COMPARTMENT LEFT HAND FLOOR PANEL SUPPORT WEB LOCATED AT BS 480 AND LBL 25. REPAIRED WEB PER SRM 51-40-02-0G.
